# SDR USAA000457

- Difficulty date: March 24, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,649 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 3 INCH CHORD CRACKED, AFT FUSELAGE FORWARD OUTBOARD CHORD, FORWARD SIDE OF 1809.5 BULKHEAD.  INSTALLED DOUBLER PER EA 66890.  (M)
